# SDR AALA202209121241

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A300*
- Aircraft serial: 1496
- Aircraft time: 69,199 hours, 26,004 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 2806
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 41,369 hours, 16,143 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SIDE WINDOW R3 IS DELAMINATED.  REPLACED WINDOW PER AMM 56-11-12.
